Alert archive / Wisconsin / Wind Chill Advisories in 2015

Wind Chill Advisory 10, NWS La Crosse, WI

February 25, 2015Taylor County, Wisconsin

NWS La Crosse, WI issued this wind chill advisory at Feb 25, 2015, 3:43 PM CST for Taylor County, Wisconsin. It took effect at Feb 26, 2015, 12:00 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2015, 3:43 PM CST (21:43 UTC)
In effect from
Feb 26, 2015, 12:00 AM CST
Expired
Feb 26, 2015, 10:00 AM CST
In force
10 hr
Issued by
NWS La Crosse, WI

County Taylor County, WI

The radar

The La Crosse radar (KARX), 164 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1034 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WWUS43 KARX 252143
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
343 PM CST WED FEB 25 2015


...SNOW DIMINISHING ACROSS THE AREA LATE THIS AFTERNOON AND
EVENING...

.SNOWFALL ACCUMULATIONS OF 2 TO 6 INCHES HAVE BEEN REPORTED
ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS AFTERNOON. THE
SNOW HAS DIMINISHED IN INTENSITY...ESPECIALLY WEST OF CRESCO IOWA
TO NEW HAMPTON IOWA LINE THIS AFTERNOON. LINGERING LIGHT SNOW AND
WIND GUST APPROACHING 20 MPH MAY CAUSE SOME DRIFTING IN OPEN AND
UNSHELTERED AREAS SOUTHEAST OF THIS LINE. THE EVENING COMMUTE
COULD BE IMPACTED BY SNOW COVERED AND SLIPPERY ROADS.

THE COMBINATION OF TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
AND WINDS WILL CREATE WIND CHILL VALUES IN THE MINUS 20 TO MINUS
25 RANGE ACROSS PARTS OF NORTH CENTRAL WISCONSIN TONIGHT.

IAZ008-009-018-019-252245-
/O.CAN.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/
MITCHELL-HOWARD-FLOYD-CHICKASAW-
INCLUDING THE CITY OF...CHARLES CITY
343 PM CST WED FEB 25 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE SNOW HAS DIMINISHED IN INTENSITY AND EXITED THE AREA.
THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE
EVENING COMMUTE COULD BE IMPACTED BY SNOW COVERED AND SLIPPERY
ROADS.

$$

WIZ017-260545-
/O.NEW.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
343 PM CST WED FEB 25 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST
THURSDAY. 

* EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO...
  WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

IAZ029-030-260300-
/O.CON.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/
FAYETTE-CLAYTON-
INCLUDING THE CITY OF...OELWEIN
343 PM CST WED FEB 25 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* EXPECT SNOW TO DIMINISH THROUGH THE EVENING HOURS. IN
  ADDITION...WIND GUST APPROACHING 20 MPH COULD CAUSE SOME
  DRIFTING IN OPEN AND UNSHELTERED AREAS.

* VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES.

* ADDITIONAL SNOW ACCUMULATIONS OF UP TO 1 INCH ARE POSSIBLE.

* ROADWAYS ARE SNOW COVERED AND WILL PRODUCE SLIPPERY CONDITIONS
  THROUGH THE EVENING COMMUTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.
THE LATEST ROAD CONDITIONS FOR THE STATE YOU ARE CALLING FROM CAN
BE OBTAINED BY CALLING 5 1 1.

$$

DTJ
5 follow-up statements
258 
WWUS43 KARX 260131
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CST WED FEB 25 2015

...SNOW ENDING ACROSS NORTHEAST IOWA...

.THROUGH 9 PM...LIGHT SNOW WILL COME QUICKLY COME TO AN END. WITH
ADDITIONAL SNOW ACCUMULATIONS A TENTH OF AN INCH OR LESS WILL
CANCEL THE WINTER WEATHER ADVISORY EARLY.

THE COMBINATION OF TEMPERATURES FALLING INTO THE TEENS BELOW ZERO
AND WINDS WILL CREATE WIND CHILL VALUES IN THE MINUS 20 TO MINUS
25 RANGE ACROSS PARTS OF NORTH CENTRAL WISCONSIN TONIGHT.

IAZ029-030-260245-
/O.CAN.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/
FAYETTE-CLAYTON-
INCLUDING THE CITY OF...OELWEIN
731 PM CST WED FEB 25 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

THROUGH 9 PM...LIGHT SNOW WILL COME QUICKLY COME TO AN END. WITH
ADDITIONAL SNOW ACCUMULATIONS A TENTH OF AN INCH OR LESS WILL
CANCEL THE WINTER WEATHER ADVISORY EARLY.

$$

WIZ017-260945-
/O.CON.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
731 PM CST WED FEB 25 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CST THURSDAY...

* EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO... 
  WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY. 

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

BOYNE
857 
WWUS43 KARX 260511
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1111 PM CST WED FEB 25 2015

...BITTERLY WIND CHILLS WILL BE FOUND ACROSS TAYLOR COUNTY
OVERNIGHT AND THURSDAY MORNING...

.WIND CHILLS WILL BE IN THE 15 TO 25 BELOW RANGE OVERNIGHT AND
EARLY THURSDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE
WITHIN 30 MINUTES.

WIZ017-261315-
/O.CON.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
1111 PM CST WED FEB 25 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST
THURSDAY...

* EXPECT WIND CHILLS TO RANGE BETWEEN 15 AND 25 BELOW ZERO...
  WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

BOYNE
575 
WWUS43 KARX 260930
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
330 AM CST THU FEB 26 2015

...A BRIEF PERIOD OF BITTERLY COLD WINDS THIS MORNING...

.A SHORT PERIOD OF WIND CHILLS IN THE 20 TO 25 BELOW RANGE COULD
OCCUR EARLY THIS MORNING. WINDS HAVE BEEN VERY LIGHT BUT MAY
INCREASE TO AROUND 5 MPH NEAR SUNRISE. THIS WOULD THEN CREATE THE
BITTERLY COLD WIND CHILLS.

WIZ017-261600-
/O.CON.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
330 AM CST THU FEB 26 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO...WITH
  THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

04
007 
WWUS43 KARX 261323
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
723 AM CST THU FEB 26 2015

...WIND CHILLS WILL START TO IMPROVE...

.A SHORT PERIOD OF WIND CHILLS IN THE 20 TO 25 BELOW RANGE WILL
BE FOUND ACROSS THE AREA EARLY THIS MORNING. CONDITIONS WILL START
TO IMPROVE BY THE MIDDLE OF THE MORNING AS AIR TEMPERATURES BEGIN
TO WARM TO AROUND ZERO. 

WIZ017-261600-
/O.CON.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
723 AM CST THU FEB 26 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS
MORNING...

* EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO THROUGH
  ABOUT 9 AM. IMPROVEMENT IN THE WIND CHILLS WILL OCCUR BY THE
  MIDDLE OF THE MORNING AS AIR TEMPERATURES RISE.

* THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 
  MINUTES TO EXPOSED SKIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA
CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT
AND GLOVES.

$$

04
999 
WWUS43 KARX 261550
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
950 AM CST THU FEB 26 2015

...WIND CHILLS NOT AS COLD...

.WIND CHILLS HAVE WARMED INTO THE -5 TO -15 RANGE ACROSS THE AREA
AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE SINGLE DIGITS
ABOVE ZERO TODAY. THEREFORE...THE WIND CHILL ADVISORY WILL BE
ALLOWED TO EXPIRE AT 10 AM.

WIZ017-261700-
/O.EXP.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/
TAYLOR-
INCLUDING THE CITY OF...MEDFORD
950 AM CST THU FEB 26 2015

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

WIND CHILLS HAVE WARMED INTO THE -5 TO -15 RANGE...THE WIND CHILL
ADVISORY WILL EXPIRE AT 10 AM THIS MORNING.

$$

DTJ

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 3:00 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 25, 3:00 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CST WED FEB 25 2015

.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 300 PM CST WED FEB 25 2015

BULK OF THE ACCUMULATING SNOW WAS FALLING ACROSS CENTRAL/EASTERN IA
EARLY THIS AFTERNOON...AND WILL CONTINUE TO SINK SOUTHWARD THROUGH
THE REST OF THE AFTERNOON/EARLY EVENING. MESO MODELS SUGGEST MUCH OF
THE SNOW WILL EXIT THE FAR SOUTHERN PORTION OF THE FORECAST AREA
TOWARD 03Z. ANY ADDITIONAL ACCUMULATIONS THIS EVENING LOOK MINIMAL.
WILL CONTINUE THE WINTER WEATHER ADVISORY TIL THEN.

EXPECT CLEARING FROM NORTH TO SOUTH AS THE UPPER LEVEL SHORTWAVE
SCOOTS SOUTHEAST. COLDER AIR FOLLOWING IN THE WAKE OF THE SNOW
MAKER...WITH 850 MB TEMPS BY 12Z THU AROUND -24 C. TEMPS WILL TAKE A
TUMBLE...ESPECIALLY IN THE NORTH WHERE IT WILL CLEAR FIRST. SOME
LOCATIONS NORTH OF HWY 29 IN NORTHCENTRAL WI ALONG WITH PARTS OF
SOUTHEAST MN WILL REACH THE LOWER -20S FOR WIND CHILLS FOR A FEW
HOURS BY THU MORNING. LOOKS BORDERLINE FOR A WIND CHILL
ADVISORY...BUT PER COORDINATION WITH SURROUNDING OFFICES...WILL ISSUE
AN ADVISORY FOR TAYLOR COUNTY IN NORTH-CENTRAL WI OVERNIGHT-THU
MORNING.

THU NIGHT COULD BE A DIFFERENT STORY WHEN IT COMES TO COLD WITH HIGH
PRESSURE BUILDING IN FROM THE PLAINS. WITH HIGHS ON THU ONLY IN THE
SINGLE DIGITS TO TEENS AND A FULL NIGHT OF RADIATIONAL
COOLING...LOWS FRI MORNING WILL BOTTOM OUT IN THE TEENS TO NEAR 20
BELOW ZERO. EVEN A LIGHT STIRRING TO THE WIND WILL MAKE IT FEEL 10
TO 15 DEGREES COLDER. WIND CHILLS FROM 20 TO 30 BELOW ARE CURRENTLY
FORECAST...AND IF THIS TREND CONTINUES...ADVISORIES WOULD APPEAR
LIKELY FOR A PORTION OF THE FORECAST AREA THU NIGHT/FRI MORNING.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 300 PM CST WED FEB 25 2015

SOME LONG RANGE MODELS CONTINUE TO POINT TO A SHIFT SOUTH IN THE
STORM TRACK FOR A WEATHER SYSTEM SLATED TO MOVE ACROSS PARTS OF THE
REGION SAT NIGHT-SUN. RUNS EARLIER IN THE WEEK SUGGESTED HEAVY SNOW
COULD IMPACT THE LOCAL FORECAST AREA...BUT RECENT TRENDS IN THE
GFS/GEM CONTINUE TO SHIFT THE SYSTEM SOUTH...WITH THE MAIN SNOW BAND
FOLLOWING SUIT. HOWEVER...THE EC HAS SHIFTED MORE NORTH WITH ITS
25.12Z RUN...LENDING UNCERTAINTY TO THE TRACK OF THIS SYSTEM. WILL
LEAN ON CONSENSUS SOLUTION FOR CHANCES AS A RESULT. AS IT
STANDS...SOUTHERN PARTS OF THE FORECAST AREA STILL STAND TO RECEIVE
SOME ACCUMULATING SNOWS. AMOUNTS ARE UNCERTAIN...BUT 1 TO 3 INCHES
LOOK REASONABLE AT THIS STAGE.

THE GFS/EC LOOKING MORE BULLISH ON THE SNOW POTENTIAL FOR A MON
NIGHT-TUE SYSTEM. LONG WAVE WEST COAST TROUGH DEEPENS FOR THE START
OF THE NEW WORK WEEK...EJECTING SHORTWAVE ENERGY NORTHEAST TOWARD
THE REGION. DECENT THERMODYNAMIC LIFT WITH THE SHORTWAVE...ALONG
WITH NORTH-SOUTH SLOPING FRONTOGENETIC LIFT. WITH IT BEING A
SOUTHWEST SYSTEM...IT WILL HAVE A TAP TO SOME RELATIVELY MILD/MOIST
AIR...EVIDENCED VIA THE 850 MB MOISTURE TRANSPORT. SEVERAL INCHES OF
SNOW WOULD RESULT IN THIS SCENARIO...BULK FALLING ALONG AND SOUTH OF
I-90...IF...IF THE STORM STAYS ON ITS CURRENT TRACK. NO GUARANTEE
THAT HAPPENS. IT BEARS CLOSE WATCHING.

LOOKING FOR MODERATING TEMPS NEXT WEEK AS THE OVERALL FLOW BECOMES
MORE ZONAL. DOESN/T LOOK LIKE IT WILL RETURN TO NORMAL...BUT HIGHS
BACK INTO THE UPPER 20S ARE PROBABLE AT THIS TIME.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1142 AM CST WED FEB 25 2015

MAIN CONCERNS ARE MVFR CONDITIONS AT LSE AND IFR AT RST TAF SITE
THIS AFTERNOON. LOW PRESSURE TRACKING OVER SOUTHERN IOWA AND
MISSOURI BORDER WILL CONTINUE TO PRODUCE LIGHT SNOW AT BOTH TAF
SITES THIS AFTERNOON. MVFR AND IFR CONDITIONS WILL CONTINUE AT THE
TAF SITES THROUGH 22Z WEDNESDAY...AS THE BETTER LIFT ASSOCIATED WITH
THE SURFACE LOW PUSHES SOUTH OF THE TAF SITES. MVFR CONDITIONS WILL
PREVAIL AT BOTH TAF SITES BY 01Z TO 03Z THURSDAY WITH VFR CONDITIONS
AFTER THIS TIME.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY
     FOR WIZ017.

MN...NONE.
IA...WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR IAZ008-
     009-018-019-029-030.

&&

SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DTJ
Hazardous weather outlook, Feb 25, 3:34 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
334 PM CST WED FEB 25 2015

MNZ079-WIZ029-032>034-041>044-261100-
WABASHA-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-
334 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

WIND CHILLS WILL DROP INTO THE -15 TO -20 RANGE LATE TONIGHT INTO
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY MORNING.

A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY.
HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS
SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF
LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008>011-018-019-MNZ086>088-094>096-WIZ053>055-261100-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-DODGE-
OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND-
334 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND WESTERN INTO SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

LIGHT SNOW ENDS BUT EARLY EVENING IF LITTLE IF ANY ADDITIONAL
ACCUMULATION.

WIND CHILLS WILL DROP INTO THE -10 TO -20 RANGE LATE TONIGHT INTO
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY MORNING.

THERE IS A CHANCE OF LIGHT SNOW SATURDAY NIGHT AND SUNDAY. ANY
SNOW AMOUNTS LOOK LIGHT AND MAINLY ACROSS FAR SOUTHWEST
WISCONSIN.

A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY.
HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS
SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF
LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ029-030-WIZ061-261100-
FAYETTE-CLAYTON-GRANT-
334 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA.

.DAY ONE...TONIGHT

SNOW WILL END EARLY THIS EVENING...WITH ADDITIONAL ACCUMULATIONS
OF LESS THAN 1/2 INCH. ROADS ARE SNOW COVERED AND SLIPPERY.

WIND CHILLS ARE EXPECTED TO DROP INTO THE -10 TO -20 RANGE LATE
TONIGHT INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY MORNING.

THERE IS A CHANCE OF LIGHT SNOW SATURDAY NIGHT AND SUNDAY. ANY
SNOW AMOUNTS LOOK LIGHT AT THIS TIME.

A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY.
HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS
SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF
LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SNOW REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WIZ017-261100-
TAYLOR-
334 PM CST WED FEB 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

WIND CHILLS WILL DROP INTO THE -20 TO -25 RANGE LATE TONIGHT INTO
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO
FRIDAY MORNING.

A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY.
HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS
SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF
LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

NO ACTION IS NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Feb 25, 1:21 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
121 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     SNOW             CHARLES CITY            43.06N 92.67W
02/25/2015  M5.5 INCH        FLOYD              IA   CO-OP OBSERVER

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            CHARLES CITY.

0108 PM     SNOW             1 E AUSTIN              43.67N 92.95W
02/25/2015  M2.7 INCH        MOWER              MN   BROADCAST MEDIA

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            AUSTIN - KAAL TV.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 25, 2:04 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
204 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     SNOW             2 SW ROCHESTER          43.99N 92.50W
02/25/2015  M2.0 INCH        OLMSTED            MN   BROADCAST MEDIA

            COURTESY OF KAAL SNOW DURATION 24 HOURS.

0136 PM     SNOW             WADENA                  42.84N 91.66W
02/25/2015  E3.8 INCH        FAYETTE            IA   PUBLIC

            SNOW DURATION 24 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 25, 2:15 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
215 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     SNOW             NEW HAMPTON             43.06N 92.31W
02/25/2015  M4.7 INCH        CHICKASAW          IA   PUBLIC

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            NEW HAMPTON.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 25, 2:41 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
241 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     SNOW             2 SW ROCHESTER          43.99N 92.50W
02/25/2015  M2.0 INCH        OLMSTED            MN   BROADCAST MEDIA

            COURTESY OF KAAL SNOW DURATION 24 HOURS.

0136 PM     SNOW             WADENA                  42.84N 91.66W
02/25/2015  E3.8 INCH        FAYETTE            IA   PUBLIC

            SNOW DURATION 24 HOURS.

0222 PM     SNOW             4 SW GRAND MEADOW       43.66N 92.63W
02/25/2015  E1.8 INCH        MOWER              MN   PUBLIC

1200 PM     SNOW             2 E LA CROSSE           43.82N 91.19W
02/25/2015  M0.2 INCH        LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WFO LA CROSSE /ARX/
            SNOW DURATION 6 HOURS.

1200 PM     SNOW             FRENCH ISLAND           43.86N 91.27W
02/25/2015  M0.2 INCH        LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LA CROSSE SNOW
            /LSNW3/ SNOW DURATION 6 HOURS.

1150 AM     SNOW             10 SSE CHARLES CITY     42.94N 92.57W
02/25/2015  E3.0 INCH        FLOYD              IA   CO-OP OBSERVER

            SNOW DURATION 24 HOURS. OBSERVER LOCATION
            NASHUA 2SW.

1149 AM     SNOW             3 SW DOVER              43.94N 92.18W
02/25/2015  E1.4 INCH        OLMSTED            MN   PUBLIC

            SNOW DURATION 24 HOURS.

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 25, 3:03 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     SNOW             2 NNE MEDERVILLE        42.78N 91.40W
02/25/2015  E6.0 INCH        CLAYTON            IA   PUBLIC

            SNOW DURATION 24 HOURS.

0250 PM     SNOW             8 ENE DECORAH           43.34N 91.64W
02/25/2015  E3.0 INCH        WINNESHIEK         IA   PUBLIC

0246 PM     SNOW             NEW HAMPTON             43.06N 92.32W
02/25/2015  E5.0 INCH        CHICKASAW          IA   PUBLIC

0246 PM     SNOW             CASSVILLE               42.72N 90.99W
02/25/2015  E4.0 INCH        GRANT              WI   PUBLIC

0244 PM     SNOW             WADENA                  42.84N 91.66W
02/25/2015  E4.8 INCH        FAYETTE            IA   PUBLIC

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Feb 25, 3:25 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CST WED FEB 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0324 PM     SNOW             1 SSW BRICE PRAIRIE     43.93N 91.30W
02/25/2015  E0.5 INCH        LA CROSSE          WI   PUBLIC

            VIA SOCIAL MEDIA

0323 PM     SNOW             BYRON                   44.03N 92.65W
02/25/2015  E2.4 INCH        OLMSTED            MN   PUBLIC

            VIA SOCIAL MEDIA

&&

NWS LA CROSSE WI
IRIS SYSTEM

Nearby

Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.